Metrics

From
Coefficient Estimates for Starlike and Convex Classes of -fold Symmetric Bi-univalent Functions by S. Sivasubramanian and P. Gurusamy Turkish Journal of Analysis and Number Theory. 2015, 3(3), 83-86 doi:10.12691/tjant-3-3-3
Views
5942
Html 5476
Abstract 466
15 September 2015 (publication date) through 15 December 2019 *
16.34 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2558
PDF971
Epub616
XML649
PPT0
Figures175
Tables147
Export: 1700
RIS548
BibTex533
Endnote619
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com